# SDR 96ZZZX3635

- Difficulty date: July 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N426FB
- Make and model: Doug DC-8F-54
- Aircraft serial: 45667
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Clevis
- Condition: Cracked
- Location: Lt Inbd Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, A CRACK WAS FOUND EMANATING FROM A FASTENER HOLE IN THE INBOARD FLAP.  REPAIRED CLEVIS BY INSTALLING A 2.0 INCH BY 2.0 INCH DOUBLER MADE OF .125 A1S1 301 1/2 H MATERIAL IAW EO 960511.  8110-3 ISSUED BY DER SW-713.
